Parametric dependence of the solution processes on the coefficients in McShane's stochastic integral equation systems
Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 92 (1988) no. 7, pp. 11-22.
@article{ASCFPA_1988__92_7_11_0,
     author = {Angulo Ib\'a\~nez, J. M. and Guti\'errez J\'aimez, R.},
     title = {Parametric dependence of the solution processes on the coefficients in {McShane's} stochastic integral equation systems},
     journal = {Annales scientifiques de l'Universit\'e de Clermont-Ferrand 2. S\'erie Probabilit\'es et applications},
     pages = {11--22},
     publisher = {UER de Sciences exactes et naturelles de l'Universit\'e de Clermont},
     volume = {92},
     number = {7},
     year = {1988},
     zbl = {0666.60054},
     language = {en},
     url = {http://www.numdam.org/item/ASCFPA_1988__92_7_11_0/}
}
TY  - JOUR
AU  - Angulo Ibáñez, J. M.
AU  - Gutiérrez Jáimez, R.
TI  - Parametric dependence of the solution processes on the coefficients in McShane's stochastic integral equation systems
JO  - Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications
PY  - 1988
SP  - 11
EP  - 22
VL  - 92
IS  - 7
PB  - UER de Sciences exactes et naturelles de l'Université de Clermont
UR  - http://www.numdam.org/item/ASCFPA_1988__92_7_11_0/
LA  - en
ID  - ASCFPA_1988__92_7_11_0
ER  - 
%0 Journal Article
%A Angulo Ibáñez, J. M.
%A Gutiérrez Jáimez, R.
%T Parametric dependence of the solution processes on the coefficients in McShane's stochastic integral equation systems
%J Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications
%D 1988
%P 11-22
%V 92
%N 7
%I UER de Sciences exactes et naturelles de l'Université de Clermont
%U http://www.numdam.org/item/ASCFPA_1988__92_7_11_0/
%G en
%F ASCFPA_1988__92_7_11_0
Angulo Ibáñez, J. M.; Gutiérrez Jáimez, R. Parametric dependence of the solution processes on the coefficients in McShane's stochastic integral equation systems. Annales scientifiques de l'Université de Clermont-Ferrand 2. Série Probabilités et applications, Volume 92 (1988) no. 7, pp. 11-22. http://www.numdam.org/item/ASCFPA_1988__92_7_11_0/

Angulo Ibañez, J.M.: "Notas sobre los teoremas de existencia de integrales de McShane de primer y segundo orden": XIV Congreso Nacional de Estadistica, Investigacion Operativa e Informática. (Granada, 1984).

Angulo Ibañez, J.M.; R. Gutierrez Jaimez: "On the regularity of the solution processes in McShane's stochastic integral equations with coefficients depending on a parameter". Second Catalan International Symposium on Statistics. (Barcelona, 1986).

Angulo Ibañez, J.M.; R. Gutierrez Jaimez: "On the existence and uniqueness of the solution processes in McShane's stochastic integral equation systems". (Work also presented to the "Paul-Lévy Conference" (Palaiseau, 1987)). | Numdam | Zbl

Elworthy, K.D.: "Stochastic Differential Equations on Manifolds". London Math. Soc. Lecture Notes Series 70. Cambridge University Press, 1982. | MR | Zbl

Loeve, M.: "Teoría de la Probabilidad". Ed. Tecnos, S. A.. Madrid, 1976.

Mcshane, E.J.:" Stochastic Calculus and Stochastic Models". Ac. Press. New york, 1974. | MR | Zbl